# SDR 2005FA0001350

- Difficulty date: October 4, 2005
- Submitted: October 4, 2005
- Operation: General aviation
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Condition: Separated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANOPY GLASS SEPARATING FROM FRAME. THIS A TEST.
